Title: A queueing framework for routing problems with time-dependent travel times
Authors: Van Woensel, T ×
Kerbache, L
Peremans, H
Vandaele, Nico #
Issue Date: 2007
Publisher: Kluwer Academic
Series Title: Journal of mathematical modelling and algorithms vol:61 issue:1 pages:151-173
Description: Special Issue 'Quantitative aspects of transportation and logistics'
ISSN: 1570-1166
VABB publication type: VABB-1
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Faculty of Business and Economics, Campus Kulak Kortrijk – miscellaneous
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
queueing framework.pdf Published 537KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.